# SDR DALA2016062704945

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS, 4EA, ON FRAME OF CANT STA Y=1510 BETWEEN 8:00 TO 9:00, 4:00, 5:00 AND 8:00 O'CLOCK POSITIONS AT AFT CARGO COMPARTMENT.  FRAMES WERE REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3, PAR 21 AND 14.
